MONOTONE FLOWS AND FIXED-POINTS FOR DYNAMIC-SYSTEMS ON TIME SCALES


LAKSHMIKANTHAM V., KAYMAKCALAN B.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.28, pp.185-189, 1994 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28
  • Publication Date: 1994
  • Doi Number: 10.1016/0898-1221(94)00106-5
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.185-189

Abstract

Utilizing dynamic systems on time scales, the theory of monotone flows and fixed points is considered, which unifies the theory of continuous and discrete dynamic systems.